Alert archive / Kentucky / Flash Flood Warnings in 2008
Flash Flood Warning 13, NWS Paducah, KY
NWS Paducah, KY issued this flash flood warning at Apr 3, 2008, 9:46 PM CDT for 8 counties in Kentucky. It was in force for 5 hr. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 3, 2008, 9:46 PM CDT (02:46 UTC)
- Expired
- Apr 4, 2008, 3:01 AM CDT
- In force
- 5 hr
- Issued by
- NWS Paducah, KY
- Area
- Storm-based polygon
- Flood severity
- None
Counties Caldwell County, KY, Crittenden County, KY, Hopkins County, KY, Livingston County, KY, Lyon County, KY, McLean County, KY, Muhlenberg County, KY, Webster County, KY
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 3, 9:58 PM CDT | FLASH FLOOD | Marion, KY | THERE IS ABOUT A FOOT OF WATER ON THE ROAD ABOUT 3 MILES OUT OF MARION ON 60 WEST. |
| Apr 3, 9:58 PM CDT | FLASH FLOOD | Salem, KY | REPORTS OF THREE FEET OF WATER AROUND ONE HOUSE AND ALSO WATER ENTERING TWO OTHER HOUSES. |
| Apr 3, 11:11 PM CDT | FLASH FLOOD | Madisonville, KY | MADISONVILLE COUNTRY CLUB FLOODED. |
| Apr 4, 12:11 AM CDT | FLASH FLOOD | Beech Grove, KY | 5 TO 6 INCHES OF WATER OVER HIGHWAYS 136 AND 56. 6 INCHES OF WATER OVER HIGHWAY 140. RAIN ACCUMULATION FOR PAST 24 HOURS IS 3.20 INCHES. |
| Apr 4, 12:50 AM CDT | FLOOD | Madisonville, KY | 1.5 FEET OF WATER OVER PORTIONS OF MAIN STREET WITH ONE CAR STRANDED. 2 FEET OF WATER OVER PORTIONS OF MCLEOD LANE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this flash flood warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 2.8 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 17 J/kg
- Mixed-layer CIN
- -154 J/kg
- Mixed-layer LCL
- 734 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 304 m²/s²
- 0-3 km storm-relative helicity
- 378 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KPAH 040246
FFWPAH
KYC033-055-107-139-143-149-177-233-040845-
/O.NEW.KPAH.FF.W.0013.080404T0246Z-080404T0845Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE PADUCAH KY
946 PM CDT THU APR 3 2008
THE NATIONAL WEATHER SERVICE IN PADUCAH KENTUCKY HAS ISSUED A
* FLASH FLOOD WARNING FOR...
HOPKINS COUNTY IN NORTHWEST KENTUCKY
MCLEAN COUNTY IN NORTHWEST KENTUCKY
WEBSTER COUNTY IN NORTHWEST KENTUCKY
MUHLENBERG COUNTY IN SOUTH CENTRAL KENTUCKY
CALDWELL COUNTY IN WESTERN KENTUCKY
CRITTENDEN COUNTY IN WESTERN KENTUCKY
LIVINGSTON COUNTY IN WESTERN KENTUCKY
LYON COUNTY IN WESTERN KENTUCKY
* UNTIL 345 AM CDT.
* AT 945 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERAL ROUNDS OF THUNDERSTORMS CONTAINING VERY HEAVY RAINFALL
ACROSS THE WARNED AREA. THE THUNDERSTORMS ARE TRACKING OVER THE SAME
AREAS THAT ALREADY RECEIVED RAINFALL...THEREFORE FLOODING IS LIKELY
IN SOME AREAS.
ADDITIONAL RAINFALL AMOUNTS OF ONE TO TWO INCHES ARE POSSIBLE IN THE
WARNED AREA.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
LAT...LON 3705 8726 3715 8734 3715 8768 3698 8777
3687 8816 3705 8831 3707 8856 3713 8843
3728 8851 3741 8845 3754 8802 3747 8795
3764 8774 3768 8742 3756 8705 3733 8713
3737 8709 3722 8690 3713 8690 3711 8690
TIME...MOT...LOC 0246Z 180DEG 0KT 3723 8831
$$3 follow-up statements
000
WGUS73 KPAH 040622
FFSPAH
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
121 AM CDT FRI APR 4 2008
KYC033-055-107-139-143-149-177-233-040845-
/O.CON.KPAH.FF.W.0013.000000T0000Z-080404T0845Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MCLEAN KY-WEBSTER KY-HOPKINS KY-CRITTENDEN KY-LIVINGSTON KY-
MUHLENBERG KY-CALDWELL KY-LYON KY-
121 AM CDT FRI APR 4 2008
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 345 AM CDT FOR
HOPKINS...WEBSTER AND MCLEAN COUNTIES IN NORTHWEST KENTUCKY...AND
MUHLENBERG COUNTY IN SOUTH CENTRAL KENTUCKY...AND LYON...CALDWELL...
LIVINGSTON AND CRITTENDEN COUNTIES IN WESTERN KENTUCKY...
AT 120 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE SHOWERS AND THUNDERSTORMS PRODUCING VERY HEAVY RAIN ACROSS
THE WARNED AREA.
SIGNIFICANT FLOODING CONTINUES FROM MARION EAST TO MADISONVILLE.
NUMEROUS ROADS...AND SIZABLE AREAS OF LAND REMAIN WATER COVERED.
RADAR ESTIMATES 4 TO 7 INCHES OF RAIN HAS FALLEN ACROSS THE REGION
SINCE YESTERDAY. ANOTHER 1 TO 1 1/2 INCHES WILL BE POSSIBLE BEFORE
THE RAIN DIMINISHES SOME IN COVERAGE AND INTENSITY OVERNIGHT.
CONDITIONS WILL REMAIN VERY DANGEROUS OVERNIGHT. TRAVEL IS
DISCOURAGED. DO NOT DRIVE ACROSS A WATER COVERED ROAD. THE DANGEROUS
OF FLOODING ARE MUCH HARDER TO RECOGNIZE AT NIGHT. THE HAZARDS FROM
SIGNIFICANT FLOODING CAN BE LIFE THREATENING.
LAT...LON 3705 8726 3715 8734 3715 8768 3698 8777
3687 8816 3705 8831 3707 8856 3713 8843
3728 8851 3741 8845 3754 8802 3747 8795
3764 8774 3768 8742 3756 8705 3733 8713
3737 8709 3722 8690 3713 8690 3711 8690
TIME...MOT...LOC 0617Z 180DEG 0KT 3723 8831
$$000
WGUS73 KPAH 040626 CCA
FFSPAH
FLASH FLOOD STATEMENT...CORRECTED
NATIONAL WEATHER SERVICE PADUCAH KY
121 AM CDT FRI APR 4 2008
KYC033-055-107-139-143-149-177-233-040845-
/O.CON.KPAH.FF.W.0013.000000T0000Z-080404T0845Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MCLEAN KY-WEBSTER KY-HOPKINS KY-CRITTENDEN KY-LIVINGSTON KY-
MUHLENBERG KY-CALDWELL KY-LYON KY-
121 AM CDT FRI APR 4 2008
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 345 AM CDT FOR
HOPKINS...WEBSTER AND MCLEAN COUNTIES IN NORTHWEST KENTUCKY...AND
MUHLENBERG COUNTY IN SOUTH CENTRAL KENTUCKY...AND LYON...CALDWELL...
LIVINGSTON AND CRITTENDEN COUNTIES IN WESTERN KENTUCKY...
AT 120 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE SHOWERS AND THUNDERSTORMS PRODUCING VERY HEAVY RAIN ACROSS
THE WARNED AREA.
SIGNIFICANT FLOODING CONTINUES FROM MARION EAST TO MADISONVILLE.
NUMEROUS ROADS...AND SIZABLE AREAS OF LAND REMAIN WATER COVERED.
RADAR ESTIMATES 4 TO 7 INCHES OF RAIN HAS FALLEN ACROSS THE REGION
SINCE YESTERDAY. ANOTHER 1 TO 1 1/2 INCHES WILL BE POSSIBLE BEFORE
THE RAIN DIMINISHES SOME IN COVERAGE AND INTENSITY OVERNIGHT.
CONDITIONS WILL REMAIN VERY DANGEROUS OVERNIGHT. TRAVEL IS
DISCOURAGED. DO NOT DRIVE ACROSS A WATER COVERED ROAD. THE DANGERS
OF FLOODING ARE MUCH HARDER TO RECOGNIZE AT NIGHT. THE HAZARDS FROM
SIGNIFICANT FLOODING CAN BE LIFE THREATENING.
LAT...LON 3705 8726 3715 8734 3715 8768 3698 8777
3687 8816 3705 8831 3707 8856 3713 8843
3728 8851 3741 8845 3754 8802 3747 8795
3764 8774 3768 8742 3756 8705 3733 8713
3737 8709 3722 8690 3713 8690 3711 8690
TIME...MOT...LOC 0617Z 180DEG 0KT 3723 8831
$$000
WGUS73 KPAH 040801
FFSPAH
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
300 AM CDT FRI APR 4 2008
KYC033-055-107-139-143-149-177-233-040810-
/O.CAN.KPAH.FF.W.0013.000000T0000Z-080404T0845Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MCLEAN KY-WEBSTER KY-HOPKINS KY-CRITTENDEN KY-LIVINGSTON KY-
MUHLENBERG KY-CALDWELL KY-LYON KY-
300 AM CDT FRI APR 4 2008
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR HOPKINS...WEBSTER
AND MCLEAN COUNTIES IN NORTHWEST KENTUCKY...AND MUHLENBERG COUNTY IN
SOUTH CENTRAL KENTUCKY...AND LYON...CALDWELL...LIVINGSTON AND
CRITTENDEN COUNTIES IN WESTERN KENTUCKY...
THE FLASH FLOOD WARNING HAS BEEN REPLACED BY A LONGER TERM FLOOD
WARNING. PLEASE REFER TO THE FLOOD WARNING FOR DETAILS.
THE THREAT FOR SHORT TERM FLASH FLOODING HAS DIMINISHED AS RAINFALL
RATES HAVE LOWERED SIGNIFICANTLY.
LAT...LON 3705 8726 3715 8734 3715 8768 3698 8777
3687 8816 3705 8831 3707 8856 3713 8843
3728 8851 3741 8845 3754 8802 3747 8795
3764 8774 3768 8742 3756 8705 3733 8713
3737 8709 3722 8690 3713 8690 3711 8690
TIME...MOT...LOC 0800Z 180DEG 0KT 3723 8831
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Paducah, KY wrote its last area forecast discussion before this flash flood warning went out at Apr 3, 1:33 PM CDT, 8 hours 13 minutes earlier.
Area forecast discussion, Apr 3, 1:33 PM CDT, 8 hours 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PADUCAH KY
133 PM CDT THU APR 3 2008
.DISCUSSION...
WARM FRONT IS STILL SOUTH OF PAH FA...BUT ELEVATED STORMS WERE
OVERRUNNING THE BOUNDARY AND OFFERING ISOLD SVR THREAT INTO OZARKS
OF SEMO ALREADY. ANTICIPATE ISOLD SVR THREAT TO CONTINUE ALONG/IN
ADVANCE OF WARM FRONT AS IT LIFTS NORTH THIS PM/EVENING...LAYING
OUT SOMEWHERE ROUGHLY ALONG THE LOWER OH RIVER VALLEY. THEN FOCUS
SHIFTS TO WEST AS COLD FRONT COMES IN. STRONG TO SVR (STILL IN
SWODY1-2 SLGT RISK) STORMS ALONG/IN ADVANCE OF COLD FRONT WILL
ALSO BRING NEXT BOUT OF LOCALLY HEAVY RAINS. THIS MORNING-EARLY PM
RAINS HAVING BROUGHT FORECAST REALIZED .5-1.5 RAINS...THE
OVERNIGHT ROUND LOOKS TO BRING AN ADDITIONAL 2-3 WHICH SHOULD
BRING US CLOSE TO REALIZING OUR 4-5 HPC/FORECAST BULLSEYES. FFA
CONTINUES.
MAIN MODEL TREND IS SLOWER COLD FROPA W/SVR RISK & HEAVY RAIN
THREAT MORESO IN THE OVERNIGHT HOURS (03-09Z OR EVEN 06-12Z)
VERSUS YESTERDAY RUNS WHICH SHOWED 00-06Z AS PRIMARY THREAT HOURS.
EITHER WAY MODELS STILL SHOW FROPA BY 12Z TONIGHT SO HEAVIEST RAIN
THREAT FOR MOST OF THE AREA IS OVER BY THEN AND 18Z FFA END TIME IS
FINE. HOWEVER 2NDARY WAVE DEVELOPS AND RIDES ALONG THE STALLING
BOUNDARY THRU 18Z...SO SOME LOCALLY HEAVIER SHOWERS WILL CONTINUE
ACROSS MAINLY THE PENNYRILE OF WRN KENTUCKY. STILL THINK 18Z END
TIME IS GOOD THOUGH WELL LINGER A POP THRU THE PM HOURS IN THE SE
ESP...AND FLOOD WARNINGS MAY LINGER TOO.
DONT ANTICIPATE WELL SEE TRUE CLEARING TIL UPPER TROF
PASSAGE...WHICH IS NOT TIL SAT AM. AFTER THAT SURFACE HIGH RIDGE
MOVES INTO MID MS VALLEY FROM WEST AND SATURDAY SHOULD FINISH OUT
AS A NICE DAY. THIS WILL BEGIN A 24-48 HOUR TRANQUIL PERIOD AS THE
HIGH SLOWLY MIGRATES EAST AND UP THE OH VALLEY.
AFTER THAT THE MEDIUM-LONG RANGE PORTION OF THE FORECAST LOOKS TO
OFFER A MORE ZONAL FLOW PATTERN THAT RETURNS CHANCE POPS TO THE
PACKAGE ALMOST DAILY. WE TIME THE VARIOUS IMPULSES AND TRY TO
NARROW THE POPS DOWN AS MUCH AS POSSIBLE. OVERALL THE GFS & ECMWF
NOW OFFER A TRANSITIONING THEME FROM THE ZONAL FLOW PATTERN TO A
CENTRAL U.S. TROF BY THE END OF THE PERIOD...WHICH MIGHT OFFER OUR
NEXT BEST CHANCE FOR STRONGER STORMS BY THE END OF THE WEEK.
WE USED A MOS BLEND FOR THE NEAR TERM TEMP APPROACH AND FOLLOWED
THE HPC LEAD WITH COLLABORATIVE TWEEKS FOR THE MEDIUM TO LONG
RANGE TEMP FORECAST.
&&
.AVIATION...
IFR CIGS/MVFR VSBYS THE RULE IN OTHERWISE RELATIVE LULL BETWEEN
DEPARTING AM-EARLY PM RAINS AND INCOMING CONVECTION ASSOCIATED
WITH WARM FRONT...STILL PERCHED JUST TO THE SOUTH AT 18Z...AND
FORECAST TO LIFT NORTH THRU EARLY TONIGHT. ANTICIPATE ELYS GOING
SLY WITH WARM FROPA AND INCREASING CHANCES OF CONVECTION BEGINNING
ESP AFT 03Z. IFR CIGS MAY BRIEFLY RECOVER TO MVFR FLIGHT CATEGORY
BUT DETERIORATE TO IFR/EVEN LIFR AFT 03Z AS COLD FRONT APPROACHES.
LINE OF STRONG THUNDERSTORMS W/IFR-LIFR CIGS/VSBYS WILL HIT W/COLD
FROPA FORECAST 06Z-12Z TIME FRAME. AFT 12Z SOME IMPROVEMENT BUT
STILL LINGERING IFR-MVFR CIGS THRU END OF PLANNING PERIOD.
&&
.PAH WATCHES/WARNINGS/ADVISORIES...
KY...FLASH FLOOD WATCH THROUGH FRIDAY AFTERNOON FOR BALLARD-CALDWELL-
CALLOWAY-CARLISLE-CHRISTIAN-CRITTENDEN-DAVIESS-FULTON-
GRAVES-HENDERSON-HICKMAN-HOPKINS-LIVINGSTON-LYON-MARSHALL-
MCCRACKEN-MCLEAN-MUHLENBERG-TODD-TRIGG-UNION KY-WEBSTER.
MO...FLASH FLOOD WATCH THROUGH FRIDAY AFTERNOON FOR BOLLINGER-BUTLER-
CAPE GIRARDEAU-CARTER-MISSISSIPPI-NEW MADRID-PERRY MO-
RIPLEY-SCOTT-STODDARD-WAYNE MO.
IL...FLASH FLOOD WATCH THROUGH FRIDAY AFTERNOON FOR ALEXANDER-EDWARDS-
FRANKLIN-GALLATIN-HAMILTON-HARDIN-JACKSON-JEFFERSON-JOHNSON-
MASSAC-PERRY IL-POPE-PULASKI-SALINE-UNION IL-WABASH-WAYNE
IL-WHITE-WILLIAMSON.
IN...FLASH FLOOD WATCH THROUGH FRIDAY AFTERNOON FOR GIBSON-PIKE-POSEY-
SPENCER-VANDERBURGH-WARRICK.
&&
HUMPHREYHazardous weather outlook, Apr 3, 6:45 PM CDT, 3 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PADUCAH KY 645 PM CDT THU APR 3 2008 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-041000- JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON- WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE- HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH- WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES- LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL- UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN- MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER- RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID- 645 PM CDT THU APR 3 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST MISSOURI. .DAY ONE...TONIGHT HEAVY RAIN IS EXPECTED ACROSS THE QUAD STATE REGION OVERNIGHT. WIDESPREAD 1 TO 3 INCH AMOUNTS WILL BE LIKELY. AN AXIS OF SLIGHTLY HIGHER AMOUNTS APPROACHING 4 INCHES WILL BE POSSIBLE ACROSS THE SOUTHERN TIP OF ILLINOIS...FAR WESTERN KENTUCKY AND A PORTION OF SOUTHEAST MISSOURI. REFER TO THE FLASH FLOOD WATCH PRODUCT FOR DETAILS. ISOLATED SEVERE THUNDERSTORMS WILL BE POSSIBLE TONIGHT. HAIL WILL BE THE MOST LIKELY HAZARD. HOWEVER...STRONG WIND GUSTS WILL BE POSSIBLE OVERNIGHT...ESPECIALLY FROM SOUTHEAST MISSOURI INTO WESTERN KENTUCKY AND THE SOUTHERN TIP OF ILLINOIS. IN THIS SAME AREA...IN CLOSE PROXIMITY TO A WARM FRONTAL BOUNDARY...WHILE THE PROBABILITY IS LOW...AN ISOLATED SEVERE THUNDERSTORM COULD PRODUCE A BRIEF TORNADO SHOULD OPTIMAL CONDITIONS DEVELOP. REFER TO FLOOD WARNINGS AND STATEMENTS FOR DETAILS ON AREA RIVER FLOODING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE RAIN AND THUNDERSTORM ACTIVITY WILL DECREASE FRIDAY MORNING. LOOKING AHEAD...THUNDERSTORMS ARE FORECAST NEXT WEEK...DURING THE MID WEEK PERIOD. REFER TO FLOOD WARNINGS AND STATEMENTS FOR DETAILS ON AREA RIVER FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED.
In the hours before
Local storm report, Apr 3, 7:31 PM CDT, 2 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
731 PM CDT THU APR 03 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0729 PM FLASH FLOOD MADISONVILLE 37.34N 87.51W
04/03/2008 HOPKINS KY TRAINED SPOTTER
PARKWOOD PLAZA MALL PARKING LOT IS UNDER WATER. MADISON
SQUARE DRIVE HAS STANDING WATER ALONG SECTIONS NEAR THE
MALL.
&&
SMITTYLocal storm report, Apr 3, 7:34 PM CDT, 2 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PADUCAH KY
734 PM CDT THU APR 03 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0729 PM FLASH FLOOD MADISONVILLE 37.34N 87.51W
04/03/2008 HOPKINS KY TRAINED SPOTTER
PARKWAY PLAZA MALL PARKING LOT IS UNDER WATER. MADISON
SQUARE DRIVE HAS STANDING WATER ALONG SECTIONS NEAR THE
MALL.
&&
SMITTYLocal storm report, Apr 3, 7:42 PM CDT, 2 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
742 PM CDT THU APR 03 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0739 PM FLASH FLOOD GREENVILLE 37.21N 87.18W
04/03/2008 MUHLENBERG KY LAW ENFORCEMENT
HIGH WATER REPORTED ALONG COUNTY HIGHWAY 601.
&&
SMITTYLocal storm report, Apr 3, 8:11 PM CDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
811 PM CDT THU APR 03 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM FLASH FLOOD 1 S DELTA 37.18N 89.74W
04/03/2008 CAPE GIRARDEAU MO TRAINED SPOTTER
HWY P SOUTH OF DELTA IS ALMOST COMPLETELY COVERED IN
WATER AND IMPASSABLE. HWY EE BETWEEN DELTA AND CHAFFEE IS
ALSO UNDER WATER AND CLOSED.
&&
CWLocal storm report, Apr 3, 9:15 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
915 PM CDT THU APR 03 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM FLASH FLOOD SHAWNEETOWN 37.71N 88.17W
04/03/2008 GALLATIN IL TRAINED SPOTTER
SEVERAL SECONDARY ROADS WITHIN THE COUNTY ARE UNDERWATER.
ROUTE 1 WAS PARTIALLY FLOODED BUT THE WATER HAS SINCE
RECEDED AT THIS TIME.
&&
CWLocal storm report, Apr 3, 9:45 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
945 PM CDT THU APR 03 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0943 PM FLASH FLOOD EVANSVILLE 37.98N 87.54W
04/03/2008 VANDERBURGH IN TRAINED SPOTTER
FLOODED STREETS IN ANGLE MOUNDS SUBDIVISION. 1.75 INCHES
OF RAIN IN PAST 3 HOURS.
&&
SMITTYThe office that day
Everything else NWS Paducah, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 3, 8:15 PM CDT | Flash Flood Warning | PAH | Henderson, Union | 6 hr |
| Apr 3, 9:11 PM CDT | Flash Flood Warning | PAH | Daviess | 6 hr |
| Apr 4, 12:25 AM CDT | Flash Flood Warning | PAH | Ballard, McCracken | 3 hr |
| Apr 4, 1:30 AM CDT | Severe Thunderstorm Warning | PAH | Calloway | 45 min |
| Apr 4, 10:47 AM CDT | River Flood Warning | PAH | Daviess | 48 hr |
| Apr 4, 10:47 AM CDT | River Flood Warning | PAH | Daviess, Henderson | 25 hr |
Nearby
Flash Flood Warnings in Kentucky, 2008Every flash flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.